Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 28 found articles
 
 
  Singular integral equations with the Hilbert Kernel in theory of narrow circular strip antennas
 
 
Title: Singular integral equations with the Hilbert Kernel in theory of narrow circular strip antennas
Author: Neganov, V. A.
Klyuev, D. S.
Appeared in: Doklady physics
Paging: Volume 51 () nr. 3 pages 122-124
Year: 2006-04-05
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 28 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands